# SDR R61A201801260210

- Difficulty date: January 26, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 21,361 hours, 15,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17091919001
- Condition: Corroded
- Location: Frame 87
- Part time: 21,361 hours, 15,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED  CORROSION ON THE AFT CABIN FLOOR SHEAR WEB AT FRAME 87 PLUS 6 INCHES,  RBL 27.   REMOVED AND REPLACED THE AFT SHEAR WEB IAW SRM 51-10-03, 51-40-08, & 51-23-08.
